# SDR CALA2015011600045

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 34,901 hours, 11,592 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF DECENT ALL THE PAXS IN THE VICINITY OF THE OVERWING EXITS REPORTED A BURNING SMELL.  IT LINGERED FOR 4 - 5 MINUTES & THEN CLEARED.  FLIGHT ATTENDANTS WERE UNABLE TO LOCATE SOURCE OR ANY HOT SPOTS.  SMELL REACHED FLIGHT DECK & CLEARED IN 1 - 2 MINUTES.  PERFORMED INSPECTION IAW AMM 05-51-58-910-801C1.  INSPECTED BEHIND CEILING PANELS & PSU`S IN EMER EXIT ROWS.  INSPECTED UNDER SEATS NO DAMAGE NOTED.  REF LOG PAGE 7988444 FOR FINDINGS.  OK TO CONTINUE.
